Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have Hashimoto's disease. Weight gain, urinary frequency. High TSH, potassium and cortisol. Related to hypothyroidism?

Hi! I m a 39 yr old female with Hashimoto s disease. I ve recently gained excessive weight and feel tired, weak, depressed, unmotivated, anxious and for the 1st time in my life have HTN. Another symptom I ve had for years is urinary frequency. I just had lab work done and my TSH was high normal and my potassium and cortisol levels were high. My doctor increased my Synthroid and is requesting a 24 hr urine collection and another potassium test in 1 week. Just wondering if this is all related to my hypothyroidism or what else could it be??? Thanks!
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear ma'm, hi! As you have already titrated your thyroxine replacement, also supplement vitamin D, vitamin B12, and calcium. please check your blood sugar as well for increase frequency of urination. recheck your thyroid values after 4 weeks and titrate the dose accordingly. Regards!
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor